# SDR GMAL9601252

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135KA
- Make and model: Kaman K-1200
- Aircraft serial: 0007
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K911001005
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE CRACKED.  LOCATION UNKNOWN AT THIS TIME.  BLADE RETURNED TO MANUFACTURER.  (X)
